I have an endless supply of Tramadol...and cash to buy it. I take about 20 50mg pills per day. I wish to discontinue using. How can I do this? Will I be able to, say, decrease my dose by 1 per week...eventually getting down to zero? Please help me with this if you know...thanks very much. Tom
Tramadol is one of the drugs that can be potentially dangerous to withdraw from cold turkey. As you said, tapering is the way to go. You need to see your doctor and get a proper taper schedule and follow it.
When you decrease your dose and begin feeling withdrawal symptoms we can give you some remedies to ease any discomfort you may have.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.